Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suffering with C.diff, have watery diarrhea. What should be done?

i have c.diff i had going on 4 mounts,im at clarue deville nursing home in fredericktown mo.And the doctor here hasnt did a thing his name is doctor Beyer i was on flagel but he took me off of it.I have seen a doctor down there,but i dont know if i should see him again nobody here tells you anything,i still have watery diarrea they sent off another spesimen and they didnt even tell me it was back and it also came back positive ive got to do something.I just dont know what,please help.Patrick Lydy my email addres is YYYY@YYYY
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.
You have not mentioned whether a stool test was done and whether C.diff was diagnosed after doing a stool test. Also if a colonoscopy was not done before, you can get it done.
If there is no response to Flagyl, you can consider taking Rifaximin and probiotics for belief.
You can discuss about these medications with your doctor.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Mon, 9 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor